Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Isentress and Truvada with Nexium
Mar 3, 2009

I began a Insentress/Truvada regime 4 days ago and have had a host of physical and mental reactions. tongue and mouth sore spots with no visible sores, eye ball spot that was painful(for 1st 2 days only) and felt as if something was in my eye, overall body sensitivity to everything magnified 100x, leg weakness, itching in legs off and on,delusional state of mind, suicidal thoughts, agitation.

I used "drug interaction checker" in MEDSCAPE and a severe interaction came back for Nexium and the 2 other meds. My MD is checking on this unknown issue today.

Are you aware of a problem with this combination? At what point does a patient say enough is enough when starting a new med routine?? My counts are good but a genome test shows an older resistant virus (I'm 4 yrs +, Early detection and successful results of Epzicom/Kaletra regime but discontinued 2 months ago for a self determined break from meds,(HUGE MISTAKE!)

Can you give me any advise???

Thanks, Steve

Response from Dr. Henry

Patients rarely have developed some of the symptoms you described with raltegravir (doubtful cause by Truvada0. I would be surprised it the Nexium contributed. You should be able to do OK with your prior regimen in most cases as well as truvada + other boosted PIs (darunavir would be a good choice). If more extensive resistance would add etravirine to the darunavir based regimen (maraviroc another option if you have CCR5 virus). KH



Previous
alergic reactions
Next
Pain in my legs, feet, knees, hamstringsand the gluteus maximus?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement